# SDR CALA0000034

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN BOTH THE LT AND RT MLG DOOR CUTOUTS AT STA 946, LBL 8 AND RBL 8, RESPECTIVELY.  THE CRACKED AREAS WERE REMOVED AND ANGLE REPAIRS WERE INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-2, 51-80-5, 53-14-0, FIGURE 2, 51-10-3, AND 51-30-09.
